# SDR DL757040139

- Difficulty date: February 8, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 18,971 hours, 8,800 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND DURING MAINTENANCE CHECK EMERGENCY LIGHTS IN ALL FIRST CLASS SEATS INOP.  TROUBLESHOOTING FOUND SHORTED WIRING AT SEAT 4C.  REPAIRED WIRING, OPERATIONAL CHECKS OK.
